A Levy insurance risk process with tax

Hansjörg Albrecher, J. Renaud, X. Zhou

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)363-375
JournalJournal of applied probability
Volume45
Issue number2
DOIs
Publication statusPublished - 2008

Cite this

A Levy insurance risk process with tax. / Albrecher, Hansjörg; Renaud, J.; Zhou, X.

In: Journal of applied probability, Vol. 45, No. 2, 2008, p. 363-375.

Research output: Contribution to journalArticleResearchpeer-review

Albrecher, Hansjörg ; Renaud, J. ; Zhou, X. / A Levy insurance risk process with tax. In: Journal of applied probability. 2008 ; Vol. 45, No. 2. pp. 363-375.
@article{30fcf66cc02a4cf58ff655f074b1c2b4,
title = "A Levy insurance risk process with tax",
author = "Hansj{\"o}rg Albrecher and J. Renaud and X. Zhou",
year = "2008",
doi = "10.1239/jap/1214950353",
language = "English",
volume = "45",
pages = "363--375",
journal = "Journal of applied probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "2",

}

TY - JOUR

T1 - A Levy insurance risk process with tax

AU - Albrecher, Hansjörg

AU - Renaud, J.

AU - Zhou, X.

PY - 2008

Y1 - 2008

U2 - 10.1239/jap/1214950353

DO - 10.1239/jap/1214950353

M3 - Article

VL - 45

SP - 363

EP - 375

JO - Journal of applied probability

JF - Journal of applied probability

SN - 0021-9002

IS - 2

ER -